# SDR 05FDEA04161

- Difficulty date: December 6, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 38,618 hours, 10,596 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Part number: AEA7051502
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CLG SHOCK STRUT ASSEMBLY, FOUND WHEEL WELL SIDE RIGHT TRUNNION FITTING LOWER MATING SURFACE WITH CORROSION.  RIGHT HAND TRUNNION FITTING LOWER MATING SURFACE CORROSION.  REMOVED AND REPAIR   CARRIED OUT AS PER FEDEX EA#1-5340-90704, TITLE:"FUSELAGE-CENTER LANDING GEAR RIGHT HAND SUPPORT FITTING CORROSION REPAIR".
